ANR HOGT : Publications

O. Bellier, Chengming Bai, Li Guo, Xiang Ni, Splitting of operations, Manin products and Rota-Baxter operators, Int. Math. Res. Notices (2013), 485-524.

O. Bellier, Koszul duality theory for operads over Hopf algebras, Alg. Geom. Topol. (to appear).

C. Berger, P.-A. Melliès, M. Weber, Monads with arities and their associated theories, J. Pure Appl. Algebra 216 (2012), 2029-2048.

C. Berger, I. Moerdijk, On the homotopy theory of enriched categories, Quaterl. J. Oxford Math. (to appear).

E. Burgunder, M. Ronco, Tridendriform structure on combinatorial Hopf algebras, J. Algebra (to appear).

C. Cazanave, Algebraic homotopy classes of rational functions, Ann. Sci. Éc. Norm. Supér. (4) 45 (2012), 511-534.

V. Dotsenko, S. Shadrin, B. Vallette, Givental group action on Topological Field Theories and homotopy Batalin-Vilkovisky algebras, Adv. Math. 236, (2013), 224-256.

V. Dotsenko, S. Shadrin, B. Vallette, De Rham cohomology and homotopy Frobenius manifolds, J. Euro. Math. Soc. (to appear), 11 pages.

V. Dotsenko, B. Vallette, Higher Koszul duality for associative algebras, Glasgow Math. J. (to appear), 15 pages.

G. Drummond-Cole, B. Vallette, The minimal model for the Batalin-Vilkovisky operad, Selecta Math. 19 (2013), 1-47.

B. Enriquez, Elliptic associators, Selecta Math. (to appear)

B. Enriquez, H. Furusho, Mixed pentagon, octagon, and Broadhurst duality equations, J. Pure Appl. Algebra 216 (2012), 982-995.

I. Galvez-Carrillo, A. Tonks, B. Vallette, Homotopy Batalin-Vilkovisky algebras, J. Noncommutative Geom. 6 (2012), 539-602.

K. Behrend, G. Ginot, B. Noohi, P. Xu, String Topology for Stacks, Astérisque 343, Société Mathématique de France, 2012, 190 pages.

P. Hackney, M. Robertson, On the category of props, App. Categ. Structures (to appear).

P. Hackney, M. Robertson, The homotopy theory of simplicial props, Alg. Geom. Topol. (to appear).

E. Hoefel, M. Livernet, Open-closed homotopy algebras and strong homotopy Leibniz pairs through Koszul operad theory, Letters in Math. Phys. 101 (2012), 195-222.

E. Hoefel, M. Livernet, On the Spectral Sequence of the Swiss-cheese Operad, Alg. Geom. Topol. 13 (2013), 2039-2060.

S. Kallel, P. Salvatore, W. Ben Hammouda, The space of linear maps into a Grassmann manifold, Forum Math. (to appear).

M. Livernet, C. Roitzheim, S. Whitehouse, Derived A-infinity algebras in an operadic context, Alg. Geom. Topol. 13 (2013), 409-440.

P.-E. Parent, D. Tanré, Lawrence-Sulllivan models for the interval, Top. Appl. 159 (2012), 371-378.

B. Vallette, Algebra+Homotopy=Operad, in "Symplectic Geometry, Noncommutative Geometry and Physics", MSRI/RIMS Publications (to appear).

Back to HOGT web page

21 septembre 2011 / 21 September 2011